Texas, 2019Heat in Texas, August 17 to 21, 2019
August 17 to 21, 2019 · NWS FWD · 46 events in 46 counties and zones
Afternoon heat indices between 105 and 112 degrees occurred across much of the region from August 17 through August 21, 2019.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 7
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Afternoon heat indices between 105 and 112 degrees occurred across much of the region from August 17 through August 21, 2019.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 17, 5:29 AM CST, 5 hours 31 minutes earlier.
Area forecast discussion, Aug 17, 5:29 AM CST, 5 hours 31 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
629 AM CDT Sat Aug 17 2019
.AVIATION...
/12Z TAFs/
No major aviation concerns are anticipated during this TAF period.
Southerly flow and VFR conditions will persist today. By mid/late
afternoon and especially this evening, strengthening low-level
flow and residual boundary-layer mixing should yield an uptick in
wind speeds (around 15 kt sustained with a few gusts up to 20-22
kt). Occasional gustiness may continue through the overnight as
well.
As for cloud cover, MVFR CIGs should remain southeast of KACT this
morning. Across the region, fair-weather cumulus are expected to
develop through the day, with bases around 070. Any regional
convection this evening should remain displaced well to the west
and north of Metroplex airports. Otherwise, the only potential
concern is a re-invigoration of low-level stratus across Central
Texas late tonight. Strengthening flow should transport these
clouds northward towards KACT, but confidence in MVFR CIGs
developing before 12Z Sunday is low; therefore, the TAF only
advertises SCT015 through 12Z. Additionally, this cloud deck may
try to approach the Metroplex Sunday morning (during KDFW's
30-hour extended TAF). At this time, low-level flow should keep
any MVFR CIGs southeast of the Metroplex, but this will have to be
monitored closely.
Picca
&&
.SHORT TERM... /Issued 308 AM CDT Sat Aug 17 2019/
/Through Tonight/
Rather impressive zonal mid-level flow (at least by August
standards) is maintaining a tight low-level pressure gradient
across the southern Plains currently, with recent VWP data
suggesting 925mb flow from the south around 30-35 kt. In turn,
Gulf moisture continues to stream north across our area. Thus,
while afternoon mixing should be relatively deep, our low-level
moisture should be of sufficient depth to maintain surface dew
points in the 60s to lower 70s in most spots around peak heating.
With temperatures rising into the upper 90s to lower 100s, this
moisture profile should yield heat indices around 105-108 in many
locations. Therefore, have opted to issue a heat advisory for
today (as well as tomorrow -- see the long-term discussion for
more details).
Besides the heat, there's a slim chance for a shower or two across
East Texas this afternoon, where the deepest moisture will
reside. However, given a lack of any clear forcing for ascent and
persistent dry air in the mid levels, refrained from introducing
any convection to the forecast at this time.
Picca
&&
.LONG TERM... /Issued 308 AM CDT Sat Aug 17 2019/
/Sunday through Next Weekend/
A mid/upper ridge will strengthen while expanding north into the
Plains on Sunday, then remain dominant across the Central part of
the CONUS through the first part of next week. Triple digit high
temperatures will be common at least through Monday. In addition,
persistent southerly winds will continue to bring Gulf moisture
northward across the region, preventing any significant diurnal
drop in the dewpoint temperature. The resulting heat indices will
be widespread in the 105 to 110 range each afternoon, and barring
any unforeseen circumstances the Heat Advisory will likely need
to be extended into Monday at some point this weekend.
A brief opportunity for relief will occur Tuesday as a subtle
weakness develops over the southern edge of the ridge. A strong
seabreeze is progged to push inland Tuesday afternoon, and slight
chance POPs have hence been added across the southeastern-most
row of Counties. The rest of the region will remain hot and
rain-free, though perhaps a couple of degrees cooler than
Sunday/Monday.
The latest guidance continues to indicate a break-down of the
ridging over the Plains during the second half of next week as
the ridge center shifts westward into the Rockies. A shortwave
embedded in the subsequent northwest flow aloft should kick off a
round of convection north of the region Wednesday afternoon.
Showers and storms will likely move southeast, some of which may
cross the Red River Wednesday evening. Low-end POPs have hence
been included for areas north of the I-20 corridor Wednesday
night, then to areas along and east of I-35 on Thursday as the
disturbance continues to move southeast.
A second shortwave will generate another round of showers and
storms by Friday, but at this time it looks like the disturbance
and associated convection will remain north of the region.
Near-normal temperatures and little to no rain chances will
therefore be the official forecast as we enter next weekend.
30
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 101 80 101 81 101 / 5 0 0 0 0
Waco 101 79 102 79 101 / 5 0 0 0 0
Paris 97 77 96 77 97 / 5 5 0 10 5
Denton 100 79 101 80 101 / 5 0 0 5 0
McKinney 99 78 100 79 100 / 5 0 0 5 0
Dallas 100 81 101 81 101 / 5 0 0 0 0
Terrell 99 78 102 79 101 / 10 0 0 0 0
Corsicana 99 78 99 78 98 / 10 0 0 0 0
Temple 100 78 101 77 99 / 5 0 0 0 0
Mineral Wells 102 78 102 77 101 / 5 0 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 7 PM CDT Sunday for TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.
&&
11/30
Hazardous weather outlook, Aug 17, 2:10 AM CST, 8 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
310 AM CDT Sat Aug 17 2019
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180815-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
310 AM CDT Sat Aug 17 2019
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Today and Tonight.
Heat index values will meet or exceed 105 degrees across a good
portion of the region this afternoon.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Afternoon heat index values will likely reach 105 or greater both
Sunday and Monday afternoon.
Low thunderstorm chances return Tuesday southeast of a line from
Palestine to Temple. Low storm chances will occur mainly north of
I-20 Wednesday night and east of I-35 on Thursday. Severe weather is
not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Heat, Montague
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Young
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Jack
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Wise
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Stephens
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Palo Pinto
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Parker
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Eastland
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Erath
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Hood
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Somervell
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Comanche
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Hamilton
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Bosque
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Mills
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Lampasas
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Coryell
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Bell
- When
- August 17, 11:00 AM CST to August 19, 6:00 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.
Heat, Cooke
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Grayson
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Fannin
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Lamar
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Denton
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Denton forecast zone
- Injuries
- 7 direct, 0 indirect
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019. Denton County Public Health reported 7 cases on Heat Related Illnesses during this period. Most of the cases were heat exhaustion.
Heat, Collin
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Hunt
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Hopkins
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Delta
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Tarrant
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Dallas
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Rockwall
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Johnson
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Ellis
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Kaufman
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Rains
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Van Zandt
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Hill
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Navarro
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Henderson
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, McLennan
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Limestone
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Freestone
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Anderson
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Falls
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Milam
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Robertson
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
Heat, Leon
- When
- August 17, 11:00 AM CST to August 21, 7:00 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in American Samoa, August 17, 20192 deaths · 1 event
- Tornado and Hail in Iowa, August 17, 2019$685,000 · EF1 · 8 events
- Tornadoes and Damaging Winds in Minnesota, August 17, 2019$295,000 · EF1 · 13 events
- Flash Flood and Hail in Kansas, August 17 to 18, 2019$100,000 · 1.75 in hail · 29 events
- Hail and Damaging Winds in South Dakota, August 17, 2019$103,000 · 2 in hail · 27 events
- Hail and Damaging Winds in Pennsylvania, August 17, 20191 injured · $69,000 · 1 in hail · 20 events
- Damaging Winds in Vermont, August 17, 2019$140,000 · 60 kt wind · 8 events
- Hail and Damaging Winds in New York, August 17, 2019$85,000 · 1 in hail · 14 events
- Flash Flooding in New York, August 17, 2019$150,000 · 2 events
- Damaging Winds in Pennsylvania, August 17 to 18, 2019$33,000 · 52 kt wind · 12 events
- Hail and Damaging Winds in Pennsylvania, August 17, 2019$35,000 · 1.5 in hail · 7 events
- Heavy Rain in Iowa, August 17 to 18, 201927 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 850355, 850356, 850357, 850358, 850359, 850360, 850361, 850362, 850363, 850364, 850365, 850366, 850367, 850368, 850369, 850370, 850371, 850372, 850377, 850378, 850379, 850380, 850381, 850382, 850383, 850384, 850385, 850386, 850387, 850388, 850389, 850390, 850391, 850392, 850393, 850394, 850395, 850396, 850397, 850398, and more.